# SDR ASAA2019100753938

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 49,027 hours, 14,642 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE, FL380, LNAV VNAV ENGAGED, VTK DISPLAYED ON CAPT ND, FOLLOWED BY BOTH CDU'S BLANKING, 15 SECONDS LATER #1 FMC RESTORED TO NORMAL OPS BY ITSELF - DID NOT POSITION FMC SWITCH TO BOTH ON R. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 836. INITIAL EVALUATION SHOWS INTERMITTENT FAULT. FAULT LEG 01 SHOWS CDU POWER SUPPLY 85214.3. ACCOMPLISHED FMCS BITE PROCEDURE TASK 801. NO FAULTS CURRENT. ACCOMPLISHED FMCS OPERATIONAL TEST IAW B737-800 AMM 34-61-00-710-801. GROUND VERIFICATION TEST IS GOOD.
